Tinnitus --

View previous topic View next topic Go down

Tinnitus --

Post  alli on Wed Feb 03, 2010 11:43 am

I have had tinnitus for quite a while and it has been getting steadily worse. I read in the literature for EffexorXR
that one of the SE's can be tinnitus. Has anyone else run across this? It is driving me nuts as it is hard to fall asleep and any time the ambient noise drops all I can hear is this high pitched whine.

I feel like my brain is just failing me. I made an appointment with my Neuro and I know we are going to have to change my meds. I'm not looking forward to going through all the rigamarole with changing my meds but hopefully it will be worth it.
avatar
alli

Posts : 844
Join date : 2009-12-04
Age : 56
Location : Walnut Creek CA

Back to top Go down

Re: Tinnitus --

Post  estre004 on Wed Feb 03, 2010 11:50 am

I think even over the counter medications can cause this if you are taking too many.

estre004

Posts : 932
Join date : 2009-12-14

Back to top Go down

Re: Tinnitus --

Post  pen on Wed Feb 03, 2010 12:10 pm

I have it. I call it psycho ears, because it is like that noise from the shower scene when it is at its worst.
Lately it seems to be worse, my ears just scream at me.
I dont know what causes it with me.
I do know aspirin can cause it, and I do take aspirin, but its taken many years to have this effect if its that.

I used to teach my clients how to improve it. But although I had success with them.
Cant seem to do it for myself.

I keep getting this light headed feeling as well and it does seem to be worse when I feel like that.
The only thing I ever thought might be a cause was good old hormones...

pen

Posts : 2711
Join date : 2009-12-04
Location : London. UK

Back to top Go down

Re: Tinnitus --

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum